Bastos, Waldemar D. [UNESP]Nunes, Ruikson S. O.Pitot, João Manoel Soriano [UNESP]2018-12-112018-12-112017-01-05Electronic Journal of Differential Equations, v. 2017, p. 1-16.1072-6691http://hdl.handle.net/11449/174070In this article we study the exact controllability with Neumann boundary controls for a system of linear wave equations coupled in parallel by lower order terms on piecewise smooth domains of the plane. We obtain square integrable controls for initial state with finite energy and time of controllability near the optimal value.1-16engBoundary controlCoupled wave equationsExact controllabilityNeumann controlExact boundary controllability for a series of membranes elastically connectedArtigoAcesso restrito2-s2.0-85009288369